# SDR 2022FA0000771

- Difficulty date: January 29, 2020
- Submitted: December 20, 2022
- Operation: General aviation
- Aircraft: N86NB
- Make and model: Beech A100
- Aircraft serial: B166
- Aircraft time: 20,977 hours, 23,249 cycles
- Engine: Pwa PT6A28
- Engine time: 19,547 hours, 24,735 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON 29TH JANUARY 2020, WHILE IN THE CRUISE AT 16000FT, THE PILOT REPORTED HEARING A INCREASING WHISTLING SOUND FROM THE PORT ENGINE WHICH STARTED STARTED TO LOSE POWER. HE LOOKED OUTSIDE AND NOTICE SPARKS COMING OUT THE EXHAUST AND IMMEDIATELY STARTED THE SHUTDOWN SEQUENCE ON THE PORT ENGINE AND HIT THE EXTINGUISHER. AFTER SECURING THE ENGINE AND STABILIZING THE AIRCRAFT IT WAS SUBSEQUENTLY LANDED WITHOUT INCIDENT AT THE BRITISH VIRGIN ISLANDS AIRPORT TUPJ. SUBSEQUENTLY, THE AIRCRAFT HAS REMAINED ON THE GROUND IN THE BRITISH VIRGIN ISLANDS, WITH ENGINE INSTALLED AND UNSERVICEABLE, AWAITING DISPOSITION OF THE OWNER, TO SEND THE ENGINE TO AN APPROVED ENGINE SHOP FOR INVESTIGATION.
